# SDR USAA2013081900027

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 43,712 hours, 17,786 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE AFT FLASHLIGHT WILL NOT WORK.  MX REPLACED BATTERY FOR AFT CABIN EMERGENCY FLASHLIGHT.  OPS CHECKED GOOD.
